Transition to normal states in general continual relay systems
Doklady Akademii Nauk, Tome 338 (1994) no. 4, pp. 457-460
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_4_a6,
author = {D. I. Rachinskii},
title = {Transition to normal states in general continual relay systems},
journal = {Doklady Akademii Nauk},
pages = {457--460},
year = {1994},
volume = {338},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a6/}
}
D. I. Rachinskii. Transition to normal states in general continual relay systems. Doklady Akademii Nauk, Tome 338 (1994) no. 4, pp. 457-460. http://geodesic.mathdoc.fr/item/DAN_1994_338_4_a6/